# SDR SWIA202159211

- Difficulty date: March 22, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT F.S. 310.00 IS CORRODED AT STGR 27.     (C-CHECK RO 6/29/2021)    REMOVED AND REPLACED FRAME SECTION AT FS 310.00 STRINGER 26L-26R IAW REO 670-53-21-799 REV A DATED 2016-11-07, FORM 337 AND MAJOR REPAIR TASKCARD 51-900-1002-SKY COMPLETED AND ATTACHED, NO WEIGHT CHANGE, SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
